# SDR GUU2008F00031

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Pax Door Cam
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2014 TNT/FLL, PILOT REPORTED MAIN CABIN DOOR DIFFICULT TO OPEN, ONE OR MORE CAM LOCKS OUT OF ALIGNMENT.  ADJUSTED TWO LOWER FORWARD CAM LOCKS.  (S)
